# SDR UIEA2011070700364

- Difficulty date: July 7, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 60,357 hours, 8,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1416
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STIFFENER. PN 65B10497-601 OF KEEP TORQUE BOX AT STA 1416 RBL 5. RT W/W. (REPAIRED IAW EI NR T2011A53B-1527 REV 00 AND REV 01, REV 02.
